# SDR CA010724034

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 4,668 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 269A603523
- Condition: Cracked
- Location: Tail Rotor
- Part time: 3,380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION OUTBOARD PART OF BLADE SKIN WAS FOUND TO BE CRACKED. CRACK IS FORMED AROUND TIP BLOCK ON BLADE. THE CRACK IS APPROX. 3 INCHES LONG, STARTING FROM BEHIND ABRASION STRIP TO ABOUT MIDDLE OF BLADE.
